# SDR DALA2015101306159

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 36,943 hours, 19,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD EPSU BATTERY FAULT.  REPLACED BATTERY.
